Could anyone help me with this question I have? I had the RAI treatment 7 months ago. I had a HMO endo, emphasis on “HAD”. I am no longer hyper and have no thyroid. I disagreed with the HMO guidelines of only testing the patient twice in six months after RAI until normal blood levels are reached then its back to maintenance, once a yr. I was surprised that these guys only look at the test results and not the patient. This guy did not want to hear about any of the other problems such as depression, eye problems, weight gain, numbness in hands, shortness of breath, tiredness, joint pain, sick all the time with high fevers, etc. In fact, he denied that any of these things had anything to do with graves or being hypo. What a guy, right! Well, back to my question, I am currently on synthroid and beta blockers. Beta blockers of 40 mg 3 x a day. His answer for the palipatations, chest pains, etc was to cut down to half and within a week stop. Well, its been my second week and I can’t even get to the half dosage. Should I keep following this guys advice and just stop taking it and all this “stuff” will go away eventually. What do you think? My eyes are getting worse now after the RAI and there really isn’t anyone I can turn to, not even family. It is a real struggle on a day-to-day basis, even harder to keep working my full time job.